# SDR CA961024004

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Hot Start
- Location: #4 Position
- Part time: 6,136 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: E, F

## Discrepancy

(CAN) HOT START #4 ENGINE. TEMPERATURE UP TO 970 DEGREES C. ENGINE WOULD NOT SHUTDOWN WITH POWER LEVER. T-HANDLE PULLED TO SHUT-OFF FUEL. FIRE EXTINGUISHER ACTIVATED. ENGINE REMOVED FOR HOT SECTION INSPECTION (HSI).
